Stories & experiences

Tayalouisex
Hunter New England
1
Story
19/01/2021
Joined

Constant vomiting on Champix

Posted in Hints and tips 19 Jan 2021
2 Comments

Hey there, so at the moment, I’m currently on day 19 of champix and for about a week now I’ve had nothing but constant vomiting. I know feeling nausea is common but just want to know whether vomiting every day is common?? Every bit of food I had that day, gets taken back out with ease and it’s starting to make me panic a bit. Anything I can do??

Thank you

Report abuse

2 Comments

Showing oldest to newest. Swap comments order
  • softly40, Mid North Coast January 20, 2021 | 8:23
    Hi Taya I have been on champix, and many others have reported some nausea but mostly vivid nightmarish dreams. You should be under the direction of your doctor with Champix, because it is under script only. It is well known that it is not suitable for everyone.

    It is not usual to feel this nausea every day, I suggest you get to see your doctor straight away, in the meantime maybe check that you are taking it with food, and/or lower the dose until you get into your doctor. At 19 days you should be over any bodily changes, so it would be ok to lower the dose to one per day, I managed on one per day, (morning dose) around 20 days in, no problem. You should have a date to stop smoking under this regime I might suggest bringing it forward, if you haven't done so.

    One thing I strongly advise is not to think you can smoke when you want to, this does not work. Make a day to quit and then keep the Mantra NOPE (not one puff ever) in the front of your mind. You can do it, we are all with you.
  • Tayalouisex, Hunter New England January 20, 2021 | 11:16
    Hey Softly40, thanks for the reply, so I just checked my champix and I got it wrong, I’m actually on day 14 not 19 I must of thought differently :) but I appreciate your advice and thinking I might just goto 1 tablet a day

You need to register or log in to leave a comment.